Advertisement

On closure properties of context-free derivation complexity classes

  • A. Ja. Dikovskii
Communications
Part of the Lecture Notes in Computer Science book series (LNCS, volume 32)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blum, M., A machine independent theory of the complexity of recursive functions. J. Assoc. Comput. Mach., 14 (1967), 322–336.Google Scholar
  2. 2.
    Gladkii, A.V., Formal grammars and languages. Nauka, M., 1973 (russ.) (submitted for translation into English in North-Holland Publishing Co.)Google Scholar
  3. 3.
    Dikovskii, A.Ja., Derivation complexity in context-free grammars (general theory). Included in English translation of Gladkii [2] as an additional 9-th chapter (submitted for translation).Google Scholar
  4. 4.
    Dikovskii, A.Ja.}, On the general notion of complexity of derivation in a context-free grammar. Soviet Math. Dokl., 15 (1974), 98–102.Google Scholar
  5. 5.
    Brainerd, B., An analog of a theorem about context-free languages. Inform. and Control, 11 (1967), 561–567.CrossRefGoogle Scholar
  6. 6.
    Gladkii, A.V.} and Dikovskii, A.Ja.}, Formal grammars and languages theory. In Trans. of the 2-nd Allunion Conf. on Programming, Vol.I, pp. 43–70, 1970. Novosibirsk, 1970 (russ.).Google Scholar
  7. 7.
    Ginsburg, S. and Greibach, S.A., Abstract families of languages. In "Studies in Abstract Families of Languages", Memoirs of the AMS, 87 (1969), 1–32.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1975

Authors and Affiliations

  • A. Ja. Dikovskii
    • 1
  1. 1.Institute of MathematicsNovosibirsk 90USSR

Personalised recommendations